RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pod'yapol'skii, Vladimir Vasil'evich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:225
Abstract pages:971
Full texts:459
References:102

http://www.mathnet.ru/eng/person17335
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/617585

Publications in Math-Net.Ru
2002
1. V. V. Pod'yapol'skii, “Completeness of the Root Function System of a Nonlocal Problem in $L_p$”, Mat. Zametki, 71:6 (2002),  878–889  mathnet  mathscinet  zmath; Math. Notes, 71:6 (2002), 804–814  isi  scopus
1999
2. V. V. Pod'yapol'skii, A. L. Skubachevskii, “Spectral asymptotics of strongly elliptic differential-difference operators”, Differ. Uravn., 35:6 (1999),  793–800  mathnet  mathscinet; Differ. Equ., 35:6 (1999), 794–802
3. V. V. Pod'yapol'skii, “Completeness and the Abel basis property of a system of root functions of a nonlocal problem”, Differ. Uravn., 35:4 (1999),  568–569  mathnet  mathscinet; Differ. Equ., 35:4 (1999), 570–571
4. V. V. Pod'yapol'skii, “Summability in the sense of Abel of a system of root functions of a nonlocal problem with integral conditions”, Mat. Zametki, 65:5 (1999),  797–800  mathnet  mathscinet  zmath; Math. Notes, 65:5 (1999), 672–675  isi
1996
5. V. V. Pod'yapol'skii, A. L. Skubachevskii, “On the completeness and basis property for a system of root functions of strongly elliptic functional-differential operators”, Uspekhi Mat. Nauk, 51:6(312) (1996),  219–220  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:6 (1996), 1220–1222  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020